Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

***tmi*** but curious if....

Posted by on Nov. 9, 2011 at 9:57 PM
  • 15 Replies

This happened to anybody. I made an appointment with my obgyn but there so backed up my appointments not for another 2 months!!!! i recently switched to the pill a month ago, my period was due yesterday and its M.I.A. I took several tests and they all came up negative, so i know im not pregnant. Well DF and I had sex last night ( for the first time he didn't pull out in over 2 years!!!!) well.... My little lady part swelled up alot during sex last night ( It wasn't irritating until after. ) When i realized how bad it swelled up! But my cm has been very watery this past month and tonight its really thick and almost like a jelly. ( I'm so sorry for tmi! ) i just dont understand what's going on with my body. I switched from implanon to lo loestrin f e ( the pill ). Has anybody gone through this and what is it and why does it happen?

by on Nov. 9, 2011 at 9:57 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
bebe_ju-rah
by on Nov. 9, 2011 at 10:00 PM
ummm idk. I get sick when I either start or stop bc, but my girly parts don't change.

2 months??? You need a new dr!
Posted on CafeMom Mobile
taKENheart
by Flovely on Nov. 9, 2011 at 10:04 PM

I wouldn't have thought to take a test that soon but you know your pill/body.  I can't comment on the pill stuff but I can tell you that my lady parts have swelled in a weird way after sex before but it didn't last long and it felt like I had that tingling lost my circulation feeling you get when a limb "goes to sleep".  I would call your clinic again and try to explain what is happening to you and see if they can put you on standby for the first available cancellation slot.

cali_lili
by on Nov. 9, 2011 at 10:05 PM

I've never experienced this exactly.... But since the pill contains hormones and hormones act on your girlie parts....  it's not uncommon to have some swelling (similar to after you give birth to a baby girl, her girl parts can be swollen because of the hormones she got from you during pregnancy and breast feeding).  Same thing goes for our "juices" ... it can be different at different times of the month...  For example, it's usually thicker and more jelly-like around the time you ovulate....  or since you're on the pill, it can just vary with your level of hormones.  It doens't sound like anything to worry about, especially because you just switched your type of pill.  Do ask your doc to be sure, but that's what it sounds like to me.

organicyogalove
by on Nov. 9, 2011 at 10:06 PM

The hormone change in the b.c. can make your vaginal walls and cervix irritated by sperm which could have caused the swelling since he didn't pull out. 

beethann
by on Nov. 9, 2011 at 10:10 PM
Your cm? I'm assuming your talking about discharge, usually when its thick it means your ovulating. And your lady bit probably swelled because you either didn't have enough moisture or were just to rough on it.
Posted on CafeMom Mobile
mommyluvsherbug
by on Nov. 9, 2011 at 10:14 PM


Quoting taKENheart:

I wouldn't have thought to take a test that soon but you know your pill/body.  I can't comment on the pill stuff but I can tell you that my lady parts have swelled in a weird way after sex before but it didn't last long and it felt like I had that tingling lost my circulation feeling you get when a limb "goes to sleep".  I would call your clinic again and try to explain what is happening to you and see if they can put you on standby for the first available cancellation slot.k

DF likes me to test regularly. ( Not certain as to why, don't really bother asking.. But he says if it happens it happens he would be happy, but he defnently wants to be the first know...  he wants to be there for every test taken ) we are not trying to ttc right now obviously since im on BC, im just waiting for him to give us the green light. My periods are like clock work. I can even get it down to the time it will start.... But we both are very intouch with our bodies.

mommyluvsherbug
by on Nov. 9, 2011 at 10:24 PM

thanks! I was beginning to think there was something wrong. I was on the same BC for 5 years and I guess after switching it can send my body for a whirl! I knew my bodys been having a hard time adjusting to it and I really dont like it. I really dont like BC period!!!! But I know the results of not taking any, and after going so long without using condoms neither DF or me find anything good about them. We defnently prefer bare back. I guess I can chalk all this up to new hormones. Thanks for the help. It eaises my mind until my appointment.

Audreysmommy123
by on Nov. 9, 2011 at 10:28 PM
Well you went from one bc to another...you could be having a reaction from it..i would just call your ob office and talk to an on call nurse
Posted on CafeMom Mobile
mommyluvsherbug
by on Nov. 9, 2011 at 10:32 PM

I wish I could change doctors. Unfortunately there all like that in my area. In my area there's a saying and everybody knows it. You don't drink the water here unless you want to get pregnant. Its everywhere you look, kinda depressing for me. But I understand great things come with patients and time, and for now im abstaning from drinking the water, I'll stick to bottled!

nikkik526
by Gold Member on Nov. 9, 2011 at 10:34 PM



Quoting beethann:

Your cm? I'm assuming your talking about discharge, usually when its thick it means your ovulating. And your lady bit probably swelled because you either didn't have enough moisture or were just to rough on it.

Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)